# SDR CALA2025072406874

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N17405
- Make and model: Boeing 737-9
- Aircraft serial: 67647
- Aircraft time: 558 hours, 191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GROUND EMERGENCY LIGHT LH SIDE AFT OF FLAP INOPERATIVE.  REMOVED AND REPLACED LAMP IAW AMM 33-51-04, OPS CHECK GOOD.
